On Ext-indices of ring extensions

Saeed Nasseh, Yuji Yoshino

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, we investigate the finiteness of Ext-indices for certain ring extensions. In this direction, we introduce some conjectures and discuss the relationships among them. We also prove these conjectures in some special cases. Furthermore, we prove that the trivial extension of an Artinian local ring by its residue class field is always of finite Ext-index, and prove a generalization of the Auslander-Reiten conjecture for this type of ring.

Original languageEnglish
Pages (from-to)1216-1223
Number of pages8
JournalJournal of Pure and Applied Algebra
Volume213
Issue number7
DOIs
Publication statusPublished - Jul 2009

Fingerprint

Ring
Trivial Extension
Artinian Ring
Local Ring
Finiteness
Relationships
Generalization
Class

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Ext-indices of ring extensions. / Nasseh, Saeed; Yoshino, Yuji.

In: Journal of Pure and Applied Algebra, Vol. 213, No. 7, 07.2009, p. 1216-1223.

Research output: Contribution to journalArticle

Nasseh, Saeed ; Yoshino, Yuji. / On Ext-indices of ring extensions. In: Journal of Pure and Applied Algebra. 2009 ; Vol. 213, No. 7. pp. 1216-1223.
@article{22cc818bc12a420d881d5ee510db7b4b,
title = "On Ext-indices of ring extensions",
abstract = "In this paper, we investigate the finiteness of Ext-indices for certain ring extensions. In this direction, we introduce some conjectures and discuss the relationships among them. We also prove these conjectures in some special cases. Furthermore, we prove that the trivial extension of an Artinian local ring by its residue class field is always of finite Ext-index, and prove a generalization of the Auslander-Reiten conjecture for this type of ring.",
author = "Saeed Nasseh and Yuji Yoshino",
year = "2009",
month = "7",
doi = "10.1016/j.jpaa.2008.11.034",
language = "English",
volume = "213",
pages = "1216--1223",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "7",

}

TY - JOUR

T1 - On Ext-indices of ring extensions

AU - Nasseh, Saeed

AU - Yoshino, Yuji

PY - 2009/7

Y1 - 2009/7

N2 - In this paper, we investigate the finiteness of Ext-indices for certain ring extensions. In this direction, we introduce some conjectures and discuss the relationships among them. We also prove these conjectures in some special cases. Furthermore, we prove that the trivial extension of an Artinian local ring by its residue class field is always of finite Ext-index, and prove a generalization of the Auslander-Reiten conjecture for this type of ring.

AB - In this paper, we investigate the finiteness of Ext-indices for certain ring extensions. In this direction, we introduce some conjectures and discuss the relationships among them. We also prove these conjectures in some special cases. Furthermore, we prove that the trivial extension of an Artinian local ring by its residue class field is always of finite Ext-index, and prove a generalization of the Auslander-Reiten conjecture for this type of ring.

UR - http://www.scopus.com/inward/record.url?scp=61749084808&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=61749084808&partnerID=8YFLogxK

U2 - 10.1016/j.jpaa.2008.11.034

DO - 10.1016/j.jpaa.2008.11.034

M3 - Article

VL - 213

SP - 1216

EP - 1223

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 7

ER -